Journal article icon

Journal article

A DYNAMIC SIMULATION OF THE CONFORMING SHELL GAS JOURNAL BEARING

Abstract:
A time-dependent mathematical model for the conforming shell gas journal bearing is presented. A numerical scheme is devised to solve this mathematical model. The results of a dynamic simulation of the bearing are exhibited for a specific design. © 1995 Kluwer Academic Publishers.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00044122

Authors


HOWISON, S More by this author
Publisher:
Kluwer Academic Publishers
Journal:
JOURNAL OF ENGINEERING MATHEMATICS
Volume:
29
Issue:
6
Pages:
557-574
Publication date:
1995-11-05
DOI:
EISSN:
1573-2703
ISSN:
0022-0833
URN:
uuid:7a80a65f-a8c3-49b2-9d38-53d40266937e
Source identifiers:
12822
Local pid:
pubs:12822
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP